# SDR UALA2011053102615

- Difficulty date: May 28, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,582 hours, 21,209 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: S242N701603
- Part serial: 132
- Condition: Faulty
- Location: Left Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EICAS COMPUTER FAILED.  INOP'D AND PLACARDED PER MEL.  REPLACED LT EICAS COMPUTER PER MM.  ALSO, REPLACED SWITCHING MODULE M10417 PER MM, OPS CHKS GOOD.
